Result of search for papers related to "mp_arc 09-6".
Page 1. Papers 1 - 32 of 128 matching the query. Best matches first:
09-6 David Ruelle
Characterization of Lee-Yang polynomials (42K, plain TeX) Jan 7, 09
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

03-154 Marek Biskup, Christian Borgs, Jennifer T. Chayes, Logan J. Kleinwaks and Roman Kotecky
Partition function zeros at first-order phase transitions: A general analysis (450K, PDF) Apr 3, 03
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

00-371 David Ruelle
Grace-like polynomials (38K, plain tex) Sep 20, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-377 F. Gesztesy and R. Weikard
Toward a Characterization of Elliptic Solutions of Hierarchies of Soliton Equations (100K, amslatex) Aug 21, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-5 David Sauzin and Stefano Marmi
Quasianalytic monogenic solutions of a cohomological equation (1067K, Postscript) Jan 4, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

95-146 F. Gesztesy, R. Weikard
Picard Potentials and Hill's Equation on a Torus (93K, AMSLaTeX 1.1) Mar 14, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-82 Barata J. C. A. , Marchetti D. H. U.
Griffiths' Singularities in Diluted Ising Models on the Cayley Tree (433K, Postscript) Mar 19, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

00-146 M. Biskup, C. Borgs, J.T. Chayes, L.J. Kleinwaks, R. Kotecky
A General Theory of Lee-Yang Zeros in Models with First-Order Phase Transitions (972K, Postscript) Apr 4, 00
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

07-67 Laurent Bruneau, Alain Joye, Marco Merkli
Infinite Products of Random Matrices and Repeated Interaction Dynamics (394K, pdf) Mar 22, 07
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

95-337 Brenner A.
MULTIPARAMETER PSEUDODIFFERENTIAL OPERATORS AND RELATED SPECTRAL ASYMPTOTICS (172K, LaTeX) Jun 28, 95
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-104 Ruelle D.
Counting unbranched subgraphs. (9K, plain TeX) Mar 1, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-275 David Ruelle
General linear response formula in statistical mechanics, and the fluctuation-dissipation theorem. (17K, Plain TeX) Apr 18, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

98-451 G. Landi, F. Lizzi, R.J. Szabo
String Geometry and the Noncommutative Torus (122K, LATeX 2e) Jun 16, 98
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

99-72 Pavel Bleher, Bernard Shiffman, Steve Zelditch
Poincare-Lelong approach to universality and scaling of correlations between zeros (41K, Latex 2e) Mar 5, 99
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-3 Hans Henrik Rugh
Coupled Maps and Analytic Function Spaces (530K, Postscript) Jan 4, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

01-114 Sebastien Gouezel
spectre de l'op{\'e}rateur de transfert en dimension 1 (500K, Postscript) Mar 28, 01
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

03-246 Fritz Gesztesy, Karl Unterkofler, and Rudi Weikard
On a Theorem of Halphen and its Application to Integrable Systems (62K, LaTeX) May 29, 03
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

04-405 Mihai Stoiciu
The Statistical Distribution of the zeros of Random Paraorthogonal Polynomials on the Unit Circle (460K, pdf) Dec 8, 04
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

05-401 Valerio Lucarini, Antonio Speranza, Renato Vitolo
Physical and Mathematical Properties of a Quasi-Geostrophic Model of Intermediate Complexity of the Mid-Latitudes Atmospheric Circulation (5570K, PDF) Nov 24, 05
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

06-343 Enza Orlandi and Pierre Picco
One-dimensional random field Kac's model: weak large deviations principle (687K, PDF) Nov 23, 06
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

07-35 David Damanik, Rowan Killip, Barry Simon
Perturbations of Orthogonal Polynomials With Periodic Recursion Coefficients (193K, LaTeX) Feb 13, 07
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

10-27 David Ruelle
Singularities of the susceptibility of an SRB measure in the presence of stable-unstable tangencies. (33K, plain TeX) Jan 30, 10
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

16-78 Yi-Chiuan Chen
Transitions and Anti-integrable Limits for Multi-hole Sturmian Systems and Denjoy Counterexamples (587K, PDF) Sep 22, 16
Abstract , Paper (src), View paper (auto. generated pdf), Index of related papers

94-274 T. Paul, A. Uribe
On the pointwise behavior of semi-classical measures (79K, LaTeX) Aug 19, 94
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-253 H. Koch, R. de la Llave, C. Radin
Aubry-Mather theory for functions on lattices. (66K, Plain TeX) Jun 10, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

96-290 Motovilov A.K.
Removal of the resolvent-like energy dependence from interactions and invariant subspaces of a total Hamiltonian. 20 pages, RevTeX style, published version of the paper. Journal-ref: J. Math. Phys., 1995, vol. 36 (12), pp. 6647-6664 (87K, LaTeX) Jun 16, 96
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-478 Paolo Perfetti
Fixed point theorems in the Arnol'd model about instability of the action-variables in phase-space (55K, amstex) Sep 8, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers

97-480 Nicholas M. Katz, Peter Sarnak
The spacing distributions between zeros of zeta functions (222K, amstex) Sep 9, 97
Abstract , Paper (src), View paper (auto. generated ps), Index of related papers


Next page
Return to mp_arc home page